# SDR CALA2013073190104

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BS 334, RBL 35 INTERCOSTAL HAS CORROSION.  REMOVED CORROSION AND FOUND THE MATERIAL REMOVED TO BE .016" AND OUT OF LIMITS.  R & R INTERCOSTAL IAW SRM 51-10-02, 53-00-04, 51-40-0 2 DWG 141N5160U102 AND SRM 51-40-05.
